A Semiparametric Approach to Risk Assessment for Quantitative Outcomes
Article first published online: 29 MAY 2006
Volume 16, Issue 5, pages 657–665, October 1996
How to Cite
Bosch, R. J., Wypij, D. and Ryan, L. M. (1996), A Semiparametric Approach to Risk Assessment for Quantitative Outcomes. Risk Analysis, 16: 657–665. doi: 10.1111/j.1539-6924.1996.tb00815.x
- Issue published online: 29 MAY 2006
- Article first published online: 29 MAY 2006
- Received April 5, 1995; revised April 29, 1996
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!